Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 203-228

Metric domains, holomorphic mappings and nonlinear semigroups

Simeon Reich1 and David Shoikhet2

1Department of Mathematics, The Technion-Israel Institute of Technology, Haifa 32000, Israel
2Department of Applied Mathematics, International College of Technology, Karmiel 20101, Israel

Received 19 February 1998

Copyright © 1998 Simeon Reich and David Shoikhet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study nonlinear semigroups of holomorphic mappings on certain domains in complex Banach spaces. We examine, in particular, their differentiability and their representations by exponential and other product formulas. In addition, we also construct holomorphic retractions onto the stationary point sets of such semigroups.